# SDR SWIA201334796

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 30,854 hours, 25,984 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI SKID INBD CAUTION THEN PARKING BRAKE SHUT OFF VALVE CAUTION.  GEAR HANDLE WAS IN UP POSITION LANDING GEAR INDICATE DOWN WITH THREE GREEN.  RECYCLED GEAR HANDLE, GEAR CAME UP AFTER APPROXIMATELY ONE MINUTE & CAUTION MESSAGES CLEARED.  FLT#6332 REPLACED PARKING BRAKE SHUTOFF VALVE IAW AMM.  SWUNG GEAR MULTIPLE TIMES NO DEFECTS NOTED, PN 15886-3.
